Alert archive / Vermont / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 1, 2016, 6:29 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2016, 6:29 PM EDT (22:29 UTC)
- Expired
- Jul 1, 2016, 7:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 139 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:35 PM EDT | HAIL 0.25 | 3 S Ludlow, VT | |
| Jul 1, 6:45 PM EDT | HAIL 0.7 | 3 S Ludlow, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
937
WUUS51 KBTV 012229
SVRBTV
VTC021-027-012315-
/O.NEW.KBTV.SV.W.0012.160701T2229Z-160701T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
629 PM EDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL WINDSOR COUNTY IN SOUTHERN VERMONT...
SOUTHEASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 715 PM EDT
* AT 628 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ANDOVER...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHESTER...HARTLAND...CAVENDISH...WEST WINDSOR...
READING...WESTON...ANDOVER...ASCUTNEY...BALTIMORE...PERKINSVILLE...
WEST SPRINGFIELD...NORTH CHESTER...WHITESVILLE...PROCTORSVILLE...
GASSETTS...WEATHERSFIELD BOW...CAVENDISH CENTER...BROWNSVILLE AND
NORTH SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4325 7280 4330 7282 4331 7285 4356 7238
4351 7240 4350 7238 4348 7238 4347 7239
4340 7240 4338 7242 4336 7241 4336 7239
4333 7241 4328 7241 4325 7244 4323 7243
4324 7255 4323 7265
TIME...MOT...LOC 2228Z 237DEG 34KT 4330 7273
HAIL...0.75IN
WIND...60MPH
$$
JMG1 follow-up statement
895
WWUS51 KBTV 012315
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
715 PM EDT FRI JUL 1 2016
VTC021-027-012324-
/O.EXP.KBTV.SV.W.0012.000000T0000Z-160701T2315Z/
WINDSOR VT-RUTLAND VT-
715 PM EDT FRI JUL 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WINDSOR AND
SOUTHEASTERN RUTLAND COUNTIES WILL EXPIRE AT 715 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING
OUT OF THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4325 7280 4330 7282 4331 7285 4356 7238
4351 7240 4350 7238 4348 7238 4347 7239
4340 7240 4338 7242 4336 7241 4336 7239
4333 7241 4328 7241 4325 7244 4323 7243
4324 7255 4323 7265
TIME...MOT...LOC 2314Z 237DEG 34KT 4348 7235
$$
JMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:09 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 1, 6:09 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Burlington VT 609 PM EDT Fri Jul 1 2016 .SYNOPSIS... Thunderstorms, some strong, will come to an end by late evening as a cold front moves across the area. The holiday weekend will start out on the cool and breezy side. A few light showers are possible across northern sections as well. Sunday and Monday however look to be generally sunny with warming temperatures. Highs for July fourth will be in the 80s. Most of next week looks warm and dry, with the next chance for any thunderstorms not until the end of the week. && .NEAR TERM /THROUGH SATURDAY/... As of 606 PM EDT Friday...quick update to remove heavy rain/hail/damaging wind aspect for most everywhere, except for south-central vermont where ongoing convection is tapping into the only part of the area that has the best set of ingredients to produce stronger storms. farther north, the instability has been so minimal that it's just mainly light rain from mid-level convective debris clouds. remainder below from 4pm... no huge changes at this point. will maintain threat for strong/possibly severe t-storms for the entire region, however dry air (dewpoints in the low to mid 50s) are killing the convection as it's been moving into northern NY the last couple of hours. may end up being that from roughly montpelier southward will have the highest potential for any strong/severe t-storms the next few hours. will continue to monitor, and refresh the forecast as necessary. previous diatribe from earlier this afternoon is below... going forecast for the remainder of this afternoon and evening still looks to be on track. thunderstorms are rapidly developing across central new york, which is not surprisingly where the best instability is at this point. tried to show a little better detail in the gridded forecast with regard to timing of the thunderstorms as they move across the area. thinking about 4-430pm for them to move into the champlain valley. dynamics are strong, with 0-6km shear already 30-40kts and still increasing. big downside is the low boundary layer moisture. dewpoints are still in the 50s across the region, but much jucier air isn't too far to the south. noted dewpoints well into the 60s to lower 70s down in far southern new england. could see some of that low level moisture make it's way into the champlain valley on the breezy southerly flow just as the storms get into vermont. this could mean a bit of strengthening of the storms at the time. at this point, it appears that strong wind gusts will be the primary threat for any severe weather in this region. wind fields are not as supportive of the tornado potential as they are farther to our south. refer to the SPC outlook probabilities for more details. we will be coordinating with SPC a bit later this afternoon for the possibility of a severe t-storm watch in this area. will continue to also monitor the hydro aspect, however it looks like the storm motion will be fast enough to preclude any excessive rainfall in any location. the hrrr, btv4 and btv6 models seem to be doing reasonably well, so incorporated a blend of their output to help with the t-storm timing and location. main batch of storms will be out of northern new york by 00z, and by 04z for vermont. However there could be a smaller second round of convection more closely associated with the surface front and upper trough. that would be the convection that is happening out across southern ontario. don't think that stuff would be strong, but have maintained some chance level pops for parts of northern new york for the after midnight hours. had to up temperatures a couple of degrees as we were already at previously forecasted highs and the thicker clouds hadn't yet come in. with the passage of the cold front late tonight/daybreak saturday, winds will turn west and northwest. looks like very good mixing during the day, so anticipate a fairly breezy day with gusts perhaps up to 30 mph at times. upper trough will be passing by well to the north, but close enough that we may have a few showers develop across the higher terrain of the 'dacks and northern Vermont. temperatures will be noticably cooler, lots of 60s to lower 70s. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... As of 355 PM EDT Friday...looking pretty quiet weatherwise for Sunday - nearly perfect for most outdoor holiday celebration activities. temperatures aloft warm some, so highs will be closer to normal (70s to a few lower 80s). still cyclonic flow aloft and good boundary layer mixing, so can't rule out an isolated shower for the higher terrain. will be a little breezy once again during the afternoon. quiets down for sunday night. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 355 PM EDT Friday... Given the ongoing severe weather threat and the focus on that, I went straight with a model blend for the forecast and did not dive too deep into the variations on the guidance suite. However, the quick perusal did indicate to me that there is good model agreement with an overall warm and dry week coming up. Upper level ridging becomes established. That means plenty of sunshine. 850mb temperatures warm a little each day. 12-14C on Monday the 4th relates to roughly upper 70s to lower 80s for highs and by Thursday we are looking at 850mb temperatures 16-18C which suggests 80s to lower 90s. Guidance suggests a little breakdown of the ridge for Friday. Could be an active convective day with fast westerly flow over us, yet still a good amount of warmth and a humid airmass. 12z GFS depicts an EML (elevated mixed layer) also moving into the area Friday. That can be a signal for significant convection. && .AVIATION /22Z Friday THROUGH Wednesday/... Through 18Z Saturday...showers and t-storms will be moving across the region this afternoon and evening. tried to time the period of thunderstorm activity based on most current radar trends, but will likely have to issue a few amendments to fine tune things. in general, looking at 19-21z for MSS, SLK, PBG, 1930-22z for BTV, RUT and 20z-23z for MPV. Only indicated MVFR conditions at this point, but realistically there will be brief periods of IFR with any t-storm that directly impacts the TAF location. expect lighter showers to continue for a couple of hours after the main event. Bulk of showers/t-storms will be gone by 03z, however isolated showers are possible later tonight across northern NY. may see some MVFR ceilings develop after midnight in areas. For Saturday, generally VFR, though gusty surface winds will develop, occasionally gusting up around 25kts. Expect a few showers during the afternoon up closer to the Canadian border. Outlook 18Z Saturday through Wednesday... 18Z Saturday through 12z Sunday...Generally VFR, outside any afternoon showers. Gusty surface winds will diminish after sunset. 12Z Sunday through Wednesday...VFR under high pressure during the day. Possible overnight IFR to VLIFR fog at SLK and MPV each evening. && .MARINE... As of 355 PM Friday...A Lake Thunderstorm Advisory is in effect through this evening. Thunderstorms are expected to move across the lake through about 9pm. Some of them, especially in the southern half of the lake, could be rather strong and produce wind gusts in excess of 35 knots. Saturday and Sunday will feature gusty northwest winds, likely in the 15 to 20 knot range. Some higher gusts of 25 knots or higher are possible each afternoon. This will result in choppy 1 to 2 foot conditions. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Nash NEAR TERM...Nash SHORT TERM...Nash LONG TERM...Nash AVIATION...Nash MARINE...Nash
Hazardous weather outlook, Jul 1, 4:47 AM EDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 447 AM EDT FRI JUL 1 2016 NYZ026>031-034-035-087-VTZ001>012-016>019-020900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 447 AM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE NORTH COUNTRY BY MID-AFTERNOON TODAY...ENDING AROUND MIDNIGHT TONIGHT. A FEW STORMS MAY BECOME SEVERE. STORMS WILL BE CAPABLE OF SMALL HAILSTONES, GUSTY TO DAMAGING WINDS CAPABLE OF DOWNING TREES AND POWERLINES, AND LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 2:52 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
252 PM EDT FRI JUL 1 2016
NYZ029-030-034-011945-
SOUTHEASTERN ST. LAWRENCE-WESTERN ESSEX-SOUTHERN FRANKLIN-
252 PM EDT FRI JUL 1 2016
...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LAWRENCE...SOUTHERN FRANKLIN AND SOUTHWESTERN ESSEX COUNTIES...
AT 250 PM EDT...RADAR INDICATED SHOWERS AND EMBEDDED THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF CRANBERRY LAKE
TO NEAR LEWEY LAKE CAMPGROUND. MOVEMENT WAS NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH DANGEROUS CLOUD-TO-GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
ADIRONDACK REGIONAL AIRPORT...MINERVA...NEWCOMB...PIERCEFIELD...
SCHROON LAKE...MADAWASKA...HORSESHOE LAKE...KEENE VALLEY...MOUNT
MARCY...NORTH ELBA...HARRIETSTOWN...NORTH HUDSON...ST. REGIS
MOUNTAIN...LAKE COLBY...UPPER ST. REGIS...GALE...CHILDWOLD...AXTON
LANDING...STEEP BAY AND CONIFER.
LAT...LON 4400 7350 4376 7385 4374 7406 4380 7405
4381 7412 4383 7415 4381 7422 4392 7434
4397 7426 4412 7428 4407 7488 4412 7495
4461 7428
TIME...MOT...LOC 1850Z 224DEG 32KT 4411 7484 4363 7428
BANACOSSpecial weather statement, Jul 1, 3:40 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
340 PM EDT FRI JUL 1 2016
NYZ034-035-VTZ009-011-012045-
WESTERN ESSEX-EASTERN ESSEX-WESTERN ADDISON-WESTERN RUTLAND-
340 PM EDT FRI JUL 1 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ESSEX
COUNTY...
AT 338 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM NEAR NEWCOMB TO NEAR WARRENSBURG.
MOVEMENT WAS NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
CROWN POINT...PORT HENRY...MINERVA...NEWCOMB...CROWN POINT CENTER...
SCHROON LAKE...MORIAH...NORTH HUDSON...SPAR MILL BAY...MORIAH
CENTER...CHILSON...MINEVILLE...WITHERBEE...PRISON ISLAND...STEEP
BAY...PARADOX...GRASS ISLAND...BLACK POINT...SHEEPSHEAD ISLAND AND
UNDERWOOD.
LAT...LON 4380 7405 4381 7412 4383 7415 4381 7421
4390 7431 4413 7383 4412 7346 4380 7337
4381 7340 4374 7406
TIME...MOT...LOC 1938Z 224DEG 33KT 4391 7418 4355 7379
BANACOSSpecial weather statement, Jul 1, 4:42 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
442 PM EDT FRI JUL 1 2016
NYZ034-035-VTZ009-011-012-018-019-012145-
WESTERN ESSEX-EASTERN ESSEX-EASTERN ADDISON-WESTERN
ADDISON-WINDSOR-WESTERN RUTLAND-EASTERN RUTLAND-
442 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESSEX...
SOUTHERN ADDISON AND NORTHERN RUTLAND COUNTIES...
AT 441 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROGERS ROCK
CAMPGROUND...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
BRANDON...CHITTENDEN...PITTSFORD...CROWN POINT...PROCTOR...
SHOREHAM...ORWELL...BRIDPORT...CORNWALL...SALISBURY...LEICESTER...
MENDON...BENSON...WEYBRIDGE...HUBBARDTON...RIPTON...SUDBURY...
WHITING...GOSHEN AND WEST CASTLETON.
LAT...LON 4363 7342 4364 7343 4367 7341 4369 7341
4373 7337 4374 7337 4377 7335 4379 7336
4381 7338 4378 7368 4412 7325 4409 7301
4400 7288 4361 7280
TIME...MOT...LOC 2041Z 227DEG 26KT 4378 7351
BANACOSSpecial weather statement, Jul 1, 5:39 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 539 PM EDT FRI JUL 1 2016 VTZ008>010-012-018-019-012230- EASTERN ADDISON-WASHINGTON-WESTERN ADDISON-WINDSOR-ORANGE-EASTERN RUTLAND- 539 PM EDT FRI JUL 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WINDSOR...WESTERN ORANGE...SOUTHWESTERN WASHINGTON...SOUTHEASTERN ADDISON AND NORTH CENTRAL RUTLAND COUNTIES... AT 539 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HANCOCK...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BARRE...CHELSEA...RANDOLPH...WILLIAMSTOWN...BERLIN...BROOKFIELD... TUNBRIDGE...ROCHESTER...WASHINGTON...VERSHIRE...ROXBURY...RIPTON... HANCOCK...GRANVILLE...WEBSTERVILLE...BRAINTREE HILL...E F KNAPP STATE AIRPORT...CORINTH CORNERS...SOUTH NORTHFIELD AND ALPINE VILLAGE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4379 7298 4398 7309 4427 7250 4393 7225 TIME...MOT...LOC 2139Z 245DEG 33KT 4391 7293 JMG
Special weather statement, Jul 1, 5:43 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
543 PM EDT FRI JUL 1 2016
VTZ009-011-012-018-019-012245-
EASTERN ADDISON-WESTERN ADDISON-WINDSOR-WESTERN RUTLAND-EASTERN
RUTLAND-
543 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WINDSOR...
SOUTH CENTRAL ADDISON AND RUTLAND COUNTIES...
AT 542 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM BENSON TO NEAR SALEM TO NEAR
WATERFORD.
MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BRANDON...LUDLOW...CHITTENDEN...CASTLETON...PITTSFORD...CLARENDON...
WEST RUTLAND...WALLINGFORD...PROCTOR...POULTNEY...PAWLET...MOUNT
HOLLY...WELLS...MENDON...BENSON...SHREWSBURY...MIDDLETOWN SPRINGS...
HUBBARDTON...TINMOUTH AND WESTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4325 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7325 4355 7325 4358 7330
4363 7331 4363 7337 4357 7341 4358 7342
4369 7341 4377 7335 4385 7302 4341 7268
4323 7269
TIME...MOT...LOC 2142Z 275DEG 36KT 4369 7333 4315 7337 4282 7365
JMGThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:42 PM EDT | Special Weather Statement | BTV | Addison | 63 min |
| Jul 1, 5:39 PM EDT | Special Weather Statement | BTV | Orange | 51 min |
| Jul 1, 5:43 PM EDT | Special Weather Statement | BTV | Rutland | 62 min |
| Jul 1, 6:35 PM EDT | Special Weather Statement | BTV | Orange, Windsor | 55 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.